# SDR BSY2008F00010

- Difficulty date: October 31, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N3587P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052120
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068291018
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RT ENGINE LOST POWER ON TAKE OFF, ABORTED TAKEOFF.  (K)
